JOURNAL BROWSE
Search
Advanced SearchSearch Tips
R-CRITICAL WEYL STRUCTURES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
R-CRITICAL WEYL STRUCTURES
Kim, Jong-Su;
  PDF(new window)
 Abstract
Weyl structure can be viewed as generalizations of Riemannian metrics. We study Weyl structures which are critical points of the squared L norm functional of the full curvature tensor, defined on the space of Weyl structures on a compact 4-manifold. We find some relationship between these critical Weyl structures and the critical Riemannian metrics. Then in a search for homogeneous critical structures we study left-invariant metrics on some solv-manifolds and prove that they are not critical.
 Keywords
critical Weyl structure;Einstein-Weyl structure, quadraic geometric functional;solv-manifold;
 Language
English
 Cited by
 References
1.
J. Math. Pures Appl., 1957. vol.36. pp.235-239

2.
Einstein Manifolds, 1987.

3.
Ann. Scient. Ec. Norm. Sup. 3e serie, 1943. vol.60. pp.1-16

4.
Math. Ann., 1984. vol.267. pp.495-518 crossref(new window)

5.
Ann. Sc. Norm. Sup. Pisa, 1991. vol.18. 4, pp.563-629

6.
J. Reine Angew. Math., 1995. vol.469.

7.
Bull. Korean Math. Soc., 2001. vol.38. 3, pp.551-564

8.
C. R. Acad. Sci. Paris Ser. I Math., 1994. vol.319. 4, pp.237-240

9.
Ph. D. thesis, 1993. pp.1-52

10.
Bull. London Math. Soc., 1994. vol.26. pp.191-194 crossref(new window)

11.
Internat. J. Math., 1996. vol.7. 5, pp.705-719 crossref(new window)

12.
Duke Math. J., 1997. vol.88. 3, pp.407-434 crossref(new window)

13.
J. Reine Angew. Math., 1993. vol.441. pp.99-113

14.
Topology, 1986. vol.25. 2, pp.119-153 crossref(new window)